# SDR IPXA2025111135069

- Difficulty date: October 30, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 28,301 hours, 17,173 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A5724701724400
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING HAS DISBOND PLY ON LOWER SURFACE OF THE OUTBOARD TRAILING EDGE COVERED BY SPEED TAPE. INSTALLED NEW EXTRUSION (SECTION PANEL TRAILING EDGE) AT LT WING O/B IAW SRM 51-40-21.  REMOVED CORROSION AT ALUMINUM EXTRUSION IAW SRM 51-74-10. FOUND TO BE OUT LIMITS IAW SRM 57-51-12 PAR.(3)(H).
